# SDR EISA98240

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Out Of Position
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 STRUT OVERHEAT LIGHT ILLUMINATED AFTER APPLYING CLIMB POWER.  AIR TURNBACK TO CPH.  GENERATED BY PILOT REPORT.  REPOSITIONED BLEED AIR SHUT-OFF LINE.  OPS CHECK GOOD.  (M)
